# SDR REXA2017030100317

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 22,978 hours, 15,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD EXTERIOR EMERGANCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 35-51-15.  OPS CHECKED GOOD.
